| Catalog Number |
2R8402 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system non-dehp solution set leaked at the junction of drip chamber and tubing.This occurred during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
G1: device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to d9, h3, and h6.The device was received for evaluation.A visual inspection was performed, and it was noted that there were some areas of the tubing with a potential lack of solvent.Pressure testing and clear passage under water testing were performed, and the results were not satisfactory since there was confirmation of the reported defect between the assembly of the tubing into the drip chamber.A dimensional test was performed at the tubing and was according to specification.The reported condition was verified.The cause of the reported condition was a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.